# SDR AALA20160813001

- Difficulty date: August 13, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 11,786 hours, 4,557 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL,  THE NR 2 MAIN TIRE BURST. THE SEPERATED THREAD CAUSED DAMAGE TO THE LEFT INBOARD FLAP AND LOWER FUSELAGE AREA.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED BURST TIRE INSPECTION IAW AMM 05-51-54-201. REMOVED AND REPLACED NR 2 WHEEL ASSEMBLY.
